1. bookVolume 2020 (2020): Issue 1 (January 2020)
Journal Details
License
Format
Journal
eISSN
2544-9990
First Published
30 May 2018
Publication timeframe
1 time per year
Languages
English
Open Access

Stability analysis for first-order nonlinear differential equations with three-point boundary conditions

Published Online: 20 Jun 2020
Volume & Issue: Volume 2020 (2020) - Issue 1 (January 2020)
Page range: 40 - 52
Received: 27 Dec 2019
Accepted: 12 Jun 2020
Journal Details
License
Format
Journal
eISSN
2544-9990
First Published
30 May 2018
Publication timeframe
1 time per year
Languages
English
Abstract

In the present paper, we study a system of nonlinear differential equations with three-point boundary conditions. The given original problem is reduced to the equivalent integral equations using Green function. Several theorems are proved concerning the existence and uniqueness of solutions to the boundary value problems for the first order nonlinear system of ordinary differential equations with three-point boundary conditions. The uniqueness theorem is proved by Banach fixed point principle, and the existence theorem is based on Schafer’s theorem. Then, we describe different types of Ulam stability: Ulam-Hyers stability, generalized Ulam-Hyers stability. We discuss the stability results providing suitable example.

Keywords

MSC 2010

[1] R. E. Bellman, Stability Theory of Differential Equations, McGraw-Hill, New York, Toronto, London, 1953.Search in Google Scholar

[2] C. Bucur and E. Valdinoci, Nonlocal Diffusion and Applications, vol. 20 of Lecture Notes of the Unione Matematica Italiana, Springer, Basel, 2016.10.1007/978-3-319-28739-3Search in Google Scholar

[3] L. P. Castro and A. M. Simŏes, Hyers-Ulam and Hyers-Ulam-Rassias stability of a class of Hammerstein integral equations, Amer.Inst. Phys, AIP Conf. Proc.1798(1) (2017), 020036, 10 pages.10.1063/1.4972628Search in Google Scholar

[4] S. Şevgin and H. Şevli, Stability of a nonlinear Volterra integro-differential equation via a fixed point approach, J. Nonlinear Sci.Appl.9 (2016), 200–207.10.22436/jnsa.009.01.18Search in Google Scholar

[5] S. M. Ulam, Problems in Modern Mathematics, John Wiley and Sons, New York, 1940.Search in Google Scholar

[6] S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, 1968.Search in Google Scholar

[7] S. M. Ulam, Problems in Modern Mathematics, Science Editions, John Wiley & Sons, New York, 1960.Search in Google Scholar

[8] D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A.27(4) (1941), 222-224.10.1073/pnas.27.4.222Search in Google Scholar

[9] L. P. Castro and A. M. Simŏes, Hyers-Ulam and Hyers-Ulam-Rassias stability of a class of integral equations on finite intervals, in CMMSE’17: Proceedings of the 17th International Conference on Computational and Mathematical Methods in Science and Engineering, edited by J. Vigo-Aguiar (@CMMSE, Costa Ballena, Rota) I-VI (2017), 507-515.10.1063/1.4972628Search in Google Scholar

[10] R. P. Agarwal, B. Ahmad, D. Garout and A. Alsaedi, Existence results for coupled nonlinear fractional differential equations equipped with nonlocal coupled flux and multi-point boundary conditions, Chaos Solit. Fract.102 (2017), 149–161.10.1016/j.chaos.2017.03.025Search in Google Scholar

[11] L. Cădariu, L. Găvruţa and P. Găvruţa, Fixed points and generalized Hyers-Ulam stability, Abstract and Applied Analysis2012 (2012), 10 pages.10.1155/2012/712743Search in Google Scholar

[12] R. Muralia and P. Selvan, Hyers-Ulam stability of nth order linear differential equation, Proyecciones (Antofagasta, Online) 38(3) (2019), 553-566.10.22199/issn.0717-6279-2019-03-0035Search in Google Scholar

[13] T. M. Rassias, On the stability of linear mapping in Banach Spaces, Proc. Am. Math. Soc.72 (1978), 297–300.10.1090/S0002-9939-1978-0507327-1Search in Google Scholar

[14] T. M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl.158 (2003), 106–113.10.1016/0022-247X(91)90270-ASearch in Google Scholar

[15] M. Gachpazan and O. Baghani, Hyers-Ulam stability of nonlinear integral equation, Fixed Point Theory Appl.2010 (2010), 927640, doi: 10.1155/2010/927640.10.1155/2010/927640Search in Google Scholar

[16] I. A. Rus, Ulam stabilities of ordinary differential equations in a Banach space, Carpathian J. Math26(1) (2010), 103-107.Search in Google Scholar

[17] S. Asawasamrit, W. Nithiarayaphaks, S. K. Ntouyas and J. Tariboon, Existence and stability analysis for fractional differential equations with mixed nonlocal conditions, Mathematics7(2) (2019), 11 pages.10.3390/math7020117Search in Google Scholar

[18] Y. A. Sharifov, Optimality conditions in problems of control over systems of impulsive differential equations with nonlocal boundary conditions, Ukrainian Mathematical Journal64(6) (2012), 958-970.10.1007/s11253-012-0691-4Search in Google Scholar

[19] A. Ashyralyev and Y. A. Sharifov, Optimal control problem for impulsive systems with integral boundary conditions, AIP Conference Proceedings1470(1) (2012), 12-15.10.1063/1.4747627Search in Google Scholar

[20] A. Ashyralyev and Y. A. Sharifov, Optimal control problems for impulsive systems with integral boundary conditions, Electronic Journal of Differential Equations2013(80) (2013), 11 pages.10.1063/1.4747627Search in Google Scholar

[21] A. Ashyralyev and Y. A. Sharifov, Existence and uniqueness of solutions for nonlinear impulsive differential equations with two-point and integral boundary conditions, Advances in Difference Equations2013(173) (2013), 11 pages.10.1186/1687-1847-2013-173Search in Google Scholar

[22] Y. A. Sharifov, Optimal control of impulsive systems with nonlocal boundary conditions, Russian Mathematics57(2) (2013), 65-72.10.3103/S1066369X13020084Search in Google Scholar

[23] M. J. Mardanov, Y. A. Sharifov and H. H Molaei, Existence and uniqueness of solutions for first-order nonlinear differential equations with two-point and integral boundary conditions, Electron. J. Differ. Equations2014(259) (2014), 1–8.Search in Google Scholar

[24] M. J. Mardanov and Y. A. Sharifov, Existence results for first order nonlinear impulsive differential equations with nonlocal boundary conditions, AIP Conference Proceedings1676(1) (2015), doi: 10.1063/1.4930441.10.1063/1.4930441Search in Google Scholar

[25] M. J. Mardanov, Y. A. Sharifov and K. E. Ismayilova, Existence and uniqueness of solutions for nonlinear impulsive differential equations with three-point boundary conditions, e-Journal of Analysis and Applied Mathematics2018(1) (2018), 21–36.10.2478/ejaam-2018-0003Search in Google Scholar

[26] Y. A. Sharifov and K. E. Ismayilova, Existence and convergence of solutions to three-point boundary value problems, Proceedings of the 6th International Conference on Control and Optimization with Industrial Applications vol. II, 11-13 July, (2018), Baku, Azerbaijan, 271-273.Search in Google Scholar

[27] M. J. Mardanov, Y. A. Sharifov and K. E. Ismayilova, Existence and uniqueness of solutions for the first-order non-linear differential equations with three-point boundary conditions, Filomat33(5) (2019), 1387-1395.10.2298/FIL1905387MSearch in Google Scholar

[28] M. J. Mardanov, Y. A. Sharifov, K. E. Ismayilova and S. A. Zamanova, Existence and uniqueness of solutions for the system of first-order nonlinear differential equations with three-point and integral boundary conditions, European Journal of Pure and Applied Mathematics12(3) (2019), 756-770.10.29020/nybg.ejpam.v12i3.3433Search in Google Scholar

[29] M. J. Mardanov, Y. A. Sharifov and F. M. Zeynally, Existence and uniqueness of solutions for nonlinear impulsive differential equations with nonlocal boundary conditions, Vestn. Tomsk. Gos. Univ. Mat. Mekh.60 (2019), 61–72.Search in Google Scholar

[30] M. J. Mardanov, Y. A. Sharifov and F. M. Zeynalli, Existence and uniqueness of the solutions to impulsive nonlinear integro-differential equations with nonlocal boundary conditions, Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan45(2) (2019), 222–233.10.29228/proc.6Search in Google Scholar

[31] M. J. Mardanov, Y. A. Sharifov, R. A. Sardarova and H. N. Aliyev, Existence and uniqueness of solutions for nonlinear impulsive differential equations with three-point and integral boundary conditions, Azerbaijan Journal of Mathematics10(1) (2020), 110-126.Search in Google Scholar

[32] J. Wang, M. Fečkan and Y. Tian, Stability analysis for a general class of non-instantaneous impulsive differential equations, Mediterr. J. Math.14(46) (2017), 21 pages.10.1007/s00009-017-0867-0Search in Google Scholar

[33] J. Wang, A. Zada and W. Ali, Ulam’s-type stability of first-order impulsive differential equations with variable delay in quasi–Banach spaces, International Journal of Nonlinear Sciences and Numerical Simulation19(5) (2018), 553–560.10.1515/ijnsns-2017-0245Search in Google Scholar

[34] A. Zada, O. Shah and R. Shah, Hyers Ulam stability of non-autonomous systems in terms of boundedness of Cauchy problems, Appl. Math. Comput.271 (2015), 512–518.10.1016/j.amc.2015.09.040Search in Google Scholar

[35] R. Shah and A. Zada, A fixed point approach to the stability of a nonlinear Volterra integrodifferential equation with delay, Hacet. J. Math. Stat.47(3) (2018), 615-623.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo